NIHONKAINIHONKAI MATHEMATICAL JOURNAL
Vol. 11, No. 2 (2000)
Contents

Masuo Itoh: Characterization of posinormal operators, 97-

Toshiaki Hishida: L2 theory for the operator D + (k × x) in exterior domains, 103-

Yong-Soo Pyo and Kyoung-Hwa Shin: On space-like Köhler submanifolds with RS = 0 in an indefinite complex space form, 137-

S. S. Dragomir:An inequality for logarithmic mapping and applications for the relative entropy, 151-

Safeer Hussain Khan:Estimating common fixed points of two nonexpansive mappings by strong convergence, 159-

Masakazu Takiguchi:The index form of a geodesic on a glued Riemannian space, 167-